# SDR DL767960638

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N101DA
- Make and model: Boeing 767232
- Aircraft serial: 22213
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffee Maker
- Condition: Failed
- Location: Nr 3
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE AND HOT SMELL IN AFT GALLEY.  HOT WATER COMING OUT OF COLD WATER FAUCET UNDER LT SIDE COFFEE MAKERS.  FOUND NR 3 COFFEE MAKER OVERHEATING.  PULLED AND COLLARED C/B.  FWD TO MCO AND PLAC.  REPLACED COFFEE MAKER, OPERATION NORMAL.
